# SDR ASAA1058551

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,740 hours, 4,912 cycles
- System (JASC): 2310 · HF Communications System
- Part: Tape
- Condition: Peeling
- Location: Hf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF CAPCOAT IS PEELING UP.  TRIMMED AND REMOVE LOOSE CAPCOAT MATERIAL APPLIED A NEW PIECE OF POLYURETHANE PROTECTIVE TAPE REF MM 55-35-01-400-801.  REPAINTED EROSION PROTECTION CAP COAT ON THE HF L/E ANTENNA IAW SRM 51-20-08.
